# SDR VNAA202401040032

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,847 hours, 17,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 847+16.00 BTW STGR 26 LH/RH WAS FOUND.   CORROSION ON FR 847+16.00 BTW STGR 26 LH/RH WAS EVALUATED OUT OF LIIMTS PER CRJ900 SRM 53-51-06-101-003-A05 AND WAS REPAIRED PER CRJ900 SRM 53-00-06-201-001-A03.
